# SDR UPS96420224

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AT BS 1740 RT STR 14, FRAME FORMED AND OLD FRAME REPAIR CRACKED.  REPAIRED AT BS 1740 RT BETWEEN STR 12 AND STR 14 IAW ETN 747-53-0762.
